Aa
A
A
Close
Avatar universal
motion sickness with certain games
whenever i play certain types of games such as 1st person shooters where the camera moves a lot, i play fine for about 30 minutes, but after that i start to become really dizzy and nauseous. is there anything i can do to prevent it, like taking some medication before or during playing? also are there any non pharmacologic options? like conditioning myself somehow? because taking meds everytime i want to play seems too inconvenient
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Who are the top-rated Neurologist in your area?
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1483811956
Blank
ON
1756321 tn?1499064984
Blank
Queensland, Australia
1780921 tn?1499305393
Blank
Queen Creek, AZ
Avatar universal
Blank
Trinity , TX